BASHH
8,678 members1,493 posts

Combined pill

I take the combined pill. I have been for about 4 years and have regular as clockwork periods. I went on holiday to Thailand for 2 weeks and in that time I flew on 6 planes. I started a period the day I went away. I started a new pack of pills whilst I was out there and took them 6 hours earlier than usual (due to the time difference) One night I got drunk and threw up after my pill. When I got home I started taking my pill at the normal UK time I usually take them and then I started a period 3 days later (only 2 and half weeks after my original period.) Which lasted over a week and led into my normal period date. What I'm wondering is did the circumstances of flying, taking my pills at different times and throwing up a pill cause me to have the bleed in between my usual periods and will it effect how my pill works? This has never happened to me so I don't know if it's affected how my pill will work although I have been taking it as normal

Thanks

You may also like...